# SDR FDEA202011293053

- Difficulty date: November 29, 2020
- Submitted: December 8, 2020
- Operation: Air carrier
- Aircraft: N170FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63102
- Aircraft time: 3,455 hours, 1,619 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Frame
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON CENTER FITTING AT STA 329 INBOARD SIDE CRACKED.  ACCOMPLISHED FRAME CRACK REPAIR AT NAC 329, IAW B767 SRM 54-52-71-2R.
